# SDR ASAA1058101

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,422 hours, 1,616 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE ON TAXI OUT AT MAUI.  RAN QHR CHECKLIST 11.2 ON GROUND PROCEDURE.  FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
